# SDR SIMA20201011004

- Difficulty date: October 11, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,215 hours, 34,716 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE INDICATION WARNING IN FLIGHT.  PASSENGER WAS IN LAV, FA REPORTS DID NOT SEE OR SMELL SMOKE.  PASSENGER OPENED LAV DOOR.  DECLARED EMERGENCY.  C/A: PERFORMED OPERATIONS CHECK OF LAV SMOKE DETECTION SYSTEM, IAW AMM 26-14-00.  OPERATIONS CHECK GOOD AT THIS TIME, NO DEFECTS NOTED.
